Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The Mayer homology theory

Author: Edwin H. Spanier
Journal: Bull. Amer. Math. Soc. 55 (1949), 102-112
MathSciNet review: 0029169
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and N. E. Steenrod, Axiomatic approach to homology theory, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 117-120. MR 12228
  • 2. J. L. Kelley and A. E. Pitcher, Exact homomorphism sequences in homology theory, Ann. of Math. vol. 48 (1947) pp. 682-709. MR 21315
  • 3. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 7093
  • 4. W. Mayer, A new homology theory, I, II, Ann. of Math. vol. 43 (1942) pp. 370-380, 594-605. MR 6514

Additional Information


American Mathematical Society